# SDR CA151014005

- Difficulty date: October 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: 601R109333
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK INDICATION ON LOWER WING ASSY AREA BETWEEN REAR SPAR AND AUXILIARY SPAR WS65.75 LOCATED BETWEEN THE MLG DOOR HINGES.  THE CRACK APPEARS TO BE APPROXIMATELY 1.5" LONG AS DETERMINED ON THE X-RAY.
